Conformal covariance and invariant formulation of scalar wave equations
Annales de l'I.H.P. Physique théorique, Tome 11 (1969) no. 2, pp. 207-220
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1969__11_2_207_0,
author = {Tugov, I. I.},
title = {Conformal covariance and invariant formulation of scalar wave equations},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {207--220},
year = {1969},
publisher = {Gauthier-Villars},
volume = {11},
number = {2},
mrnumber = {250622},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1969__11_2_207_0/}
}
TY - JOUR AU - Tugov, I. I. TI - Conformal covariance and invariant formulation of scalar wave equations JO - Annales de l'I.H.P. Physique théorique PY - 1969 SP - 207 EP - 220 VL - 11 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1969__11_2_207_0/ LA - en ID - AIHPA_1969__11_2_207_0 ER -
Tugov, I. I. Conformal covariance and invariant formulation of scalar wave equations. Annales de l'I.H.P. Physique théorique, Tome 11 (1969) no. 2, pp. 207-220. http://geodesic.mathdoc.fr/item/AIHPA_1969__11_2_207_0/